# SDR NACA20040026

- Difficulty date: August 4, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N992AJ
- Make and model: Boeing 727-23
- Aircraft serial: 19428
- Aircraft time: 66,637 hours, 50,423 cycles
- Engine: Pwa JT8D7B
- Engine time: 65,375 hours, 55,046 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Carboned
- Location: Nr 3 Engine
- Part time: 269 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE SHUT DOWN DUE TO LOW OIL PRESSURE/BYPASS LIGHT ILLUMINATED ON CLIMBOUT.  REMOVED NR 3 ENGINE OIL SCREEN, INSPECTED AND FOUND CARBON ON FILTER.  REPLACED FILTER WITH NEW.  OP AND LEAK CHECK GOOD.
